# SDR WRXR20250403003

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH67031633
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE TCAS OMNI DIRECTIONAL ANTENNA THERE IS PRESENT PITTING CORROSION IN A NO DAMGE ALLOWABLE AREA. REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. PARAGON JOB NO. E260325 PERFORMED EDDY CURRENT AND ULTRASONIC INSPECTIONS. CORROSION REMOVAL WITHIN LIMITS PER REO NUMBER 690-53-21-1916 REV — 2025-04-01.
